liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Efficiency of shock capturing schemes for Burgers' equation with boundary uncertainty
Uppsala universitet, Avdelningen för teknisk databehandling.
Uppsala universitet, Avdelningen för teknisk databehandling.
Uppsala universitet, Avdelningen för teknisk databehandling.ORCID iD: 0000-0002-7972-6183
2010 (English)In: Numerical Mathematics and Advanced Applications: 2009, Berlin: Springer-Verlag , 2010, 737-745 p.Conference paper, Published paper (Refereed)
Place, publisher, year, edition, pages
Berlin: Springer-Verlag , 2010. 737-745 p.
National Category
Computational Mathematics Computer Science
Identifiers
URN: urn:nbn:se:liu:diva-68603DOI: 10.1007/978-3-642-11795-4_79ISBN: 978-3-642-11794-7 (print)OAI: oai:DiVA.org:liu-68603DiVA: diva2:418728
Available from: 2010-10-29 Created: 2011-05-24 Last updated: 2013-08-30

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Pettersson, PerAbbas, QaisarNordström, Jan

Search in DiVA

By author/editor
Pettersson, PerAbbas, QaisarNordström, Jan
Computational MathematicsComputer Science

Search outside of DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 128 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf